# SDR 97ZZZM899

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3114G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC583
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 40009465201
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

DEPARTING SJU-CUR, WHILE ADDING POWER FOR TAKEOFF, THE CREW SUDDENLY SMELLED SMOKE IN THE COCKPIT.  THE SMELL INDICATED THAT THE SMOKE WAS OF THE ELECTRICAL TYPE.  THE TAKEOFF WAS ABORTED.  MAINTENANCE REPLACED THE RADAR INDICATOR.  AIRCRAFT WAS RELEASED AND DEPARTED SJU WITHOUT FURTHER INCIDENT.  (M)
